# SDR ASAA2017011719429

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 32,406 hours, 9,776 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE NR 1 ENGINE COWL ANTI-ICE BLUE LIGHT STAYED ON AFTER ENGINE SHUT DOWN, WITH THE SWITCH TURNED OFF.  ACFT GROUNDED.  RAN THE NR 1 ENGINE AT IDLE, LIGHT WENT OUT IMMEDIATELY, ALL OTHER INDICATIONS ARE NORMAL. IAW FIM 30-21 TASK 801.
